# SDR SWIA202008252013

- Difficulty date: July 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL @ STR 17R  FUS 985 - 1000  HAS CORRSOIN.   REPAIRED CORRODED FLOOR SILL AT STR 17R FS 985-1000 AS PER CRJ 700 SRM.
